# SDR UALA2009052701524

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 53,692 hours, 10,643 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT DISARM.  DOOR DOES NOT APPEAR TO BE FROZEN.  WHEN TRYING TO DISARM, GIRT BAR RELEASE MECHANISM WOULD NOT MOVE AND DISARM HANDLE WOULD ONLY MOVE THROUGH 25 PERCENT OF TRAVEL.  SEATS AFFECTED ARE ROWS 1-3 A THRU J.  FOUND INTERLOK STOP BOLTS OUT OF ADJUSTMENT, ADJUSTED STOPS.
